A relation between approaches to integrability in superconformal Yang-Mills theory

Louise Dolan, Chiara R. Nappi, Edward Witten

Research output: Contribution to journalArticlepeer-review

184 Scopus citations

Abstract

We make contact between the infinite-dimensional non-local symmetry of the type-IIB superstring on AdS5 × S5 and a non-abelian infinite-dimensional symmetry algebra for the weakly coupled superconformal gauge theory. We explain why the planar limit of the one-loop dilatation operator is the hamiltonian of a spin chain, and show that it commutes with the g2N = 0 limit of the non-abelian charges.

Original languageEnglish (US)
Pages (from-to)335-351
Number of pages17
JournalJournal of High Energy Physics
Volume7
Issue number10
DOIs
StatePublished - Oct 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Keywords

  • 1/N Expansion
  • AdS-CFT and dS-CFT Correspondence
  • Conformal Field Models in String Theory
  • Global Symmetries

Fingerprint

Dive into the research topics of 'A relation between approaches to integrability in superconformal Yang-Mills theory'. Together they form a unique fingerprint.

Cite this